m+Medelevator.RU
← Поиск публикаций
Allergologia et immunopathologia · 2006

Erythema multiforme to amoxicillin with concurrent infection by Epstein-Barr virus.

Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

González-Delgado Purificación, Blanes Mar, Soriano Víctor, Montoro Dulce, Loeda Carlos, Niveiro Enrique

Аннотация

BACKGROUND: The incidence of rashes following the intake of aminopenicillins during an acute episode of infectious mononucleosis is high, but severe cutaneous reactions as erythema multiforme or Stevens-Johnson syndrome are rare manifestations in childhood.

MATERIAL AND METHODS: We report the case of a 7 year old girl that developed a generalized purpuric rash with target shaped areas, 9 days after starting treatment with amoxicillin-clavulanic acid. Laboratory investigation revealed a significant increase of Epstein Barr virus (EBV) specific IgM antibody. After skin biopse she was diagnosed as erythema multiforme syndrome. Prick, intradermal and patch tests were performed with penicilloylpolylysine, minor determinant mixture, benzylpenicillin, ampicillin, amoxicillin, cefazoline and cefotaxime, the 24 hours reading was positive for aminopenicillins. Patch tests were also positive only for aminopenicillins, other betalactams were negative.

CONCLUSIONS: The interaction between an infectious agent (EBV) and amoxicillin could precipitate the severe skin reaction. Patch test and delayed intradermal reading with amoxicilllin were an useful tool for the diagnosis of the etiological agent in this reaction. The negative response to other beta-lactams, suggests that the aminobenzyl group of the side chain of amoxicillin plays a predominant role in this reaction.

Предметные рубрики MeSH